American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(52A21) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 1 to 30 of 37 found      Go to page: 1 2

[1] Konrad J. Swanepoel. Sets of unit vectors with small subset sums. Trans. Amer. Math. Soc. 368 (2016) 7153-7188.
Abstract, references, and article information   
View Article: PDF

[2] Apostolos Giannopoulos, Eleftherios Markessinis and Antonis Tsolomitis. Remarks on an inequality of Rogers and Shephard. Proc. Amer. Math. Soc. 144 (2016) 763-773.
Abstract, references, and article information   
View Article: PDF

[3] Volume distribution in convex bodies. Math. Surveys Monogr. 202 (2015) 315-367.
Book volume table of contents
View Article: PDF

[4] Advanced convexity. Math. Surveys Monogr. 202 (2015) 389-414.
Book volume table of contents
View Article: PDF

[5] Proportional theory. Math. Surveys Monogr. 202 (2015) 233-256.
Book volume table of contents
View Article: PDF

[6] Elementary convexity. Math. Surveys Monogr. 202 (2015) 369-388.
Book volume table of contents
View Article: PDF

[7] Isomorphic isoperimetric inequalities and concentration of measure. Math. Surveys Monogr. 202 (2015) 79-129.
Book volume table of contents
View Article: PDF

[8] Convex bodies: Classical geometric inequalities. Math. Surveys Monogr. 202 (2015) 1-46.
Book volume table of contents
View Article: PDF

[9] Classical positions of convex bodies. Math. Surveys Monogr. 202 (2015) 47-77.
Book volume table of contents
View Article: PDF

[10] Shiri Artstein-Avidan, Apostolos Giannopoulos and Vitali D. Milman. Asymptotic Geometric Analysis, Part I. Math. Surveys Monogr. 202 (2015) MR MR3331351.
Book volume table of contents

[11] Almost Euclidean subspaces of finite dimensional normed spaces. Math. Surveys Monogr. 202 (2015) 161-201.
Book volume table of contents
View Article: PDF

[12] Gaussian approach. Math. Surveys Monogr. 202 (2015) 287-313.
Book volume table of contents
View Article: PDF

[13] Metric entropy and covering numbers estimates. Math. Surveys Monogr. 202 (2015) 131-159.
Book volume table of contents
View Article: PDF

[14] The $\ell $-position and the Rademacher projection. Math. Surveys Monogr. 202 (2015) 203-231.
Book volume table of contents
View Article: PDF

[15] $M$-position and the reverse Brunn-Minkowski inequality. Math. Surveys Monogr. 202 (2015) 257-285.
Book volume table of contents
View Article: PDF

[16] H. Nozaki and M. Sawa. Remarks on Hilbert identities, isometric embeddings, and invariant cubature. St. Petersburg Math. J. 25 (2014) 615-646.
Abstract, references, and article information   
View Article: PDF

[17] Elisabeth Gassiat and Ramon van Handel. The local geometry of finite mixtures. Trans. Amer. Math. Soc. 366 (2014) 1047-1072.
Abstract, references, and article information   
View Article: PDF

[18] Hermann König and Alexander Koldobsky. Minimal volume of slabs in the complex cube. Proc. Amer. Math. Soc. 140 (2012) 1709-1717. MR 2869155.
Abstract, references, and article information   
View Article: PDF

[19] Radosław Adamczak, Alexander E. Litvak, Alain Pajor and Nicole Tomczak-Jaegermann. Quantitative estimates of the convergence of the empirical covariance matrix in log-concave ensembles. J. Amer. Math. Soc. 23 (2010) 535-561. MR 2601042.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[20] Rolf Schneider. Verification of polytopes by brightness functions. Proc. Amer. Math. Soc. 137 (2009) 3899-3903. MR 2529898.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[21] Vladyslav Yaskin. On strict inclusions in hierarchies of convex bodies. Proc. Amer. Math. Soc. 136 (2008) 3281-3291. MR 2407094.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[22] B. Klartag. Uniform almost sub-Gaussian estimates for linear functionals on convex sets. St. Petersburg Math. J. 19 (2008) 77-106. MR 2319512.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[23] S. Artstein-Avidan and V. D. Milman. Using Rademacher permutations to reduce randomness. St. Petersburg Math. J. 19 (2008) 15-31. MR 2319508.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[24] Konrad J. Swanepoel and Rafael Villa. A lower bound for the equilateral number of normed spaces. Proc. Amer. Math. Soc. 136 (2008) 127-131. MR 2350397.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[25] M. Yaskina. Non-intersection bodies, all of whose central sections are intersection bodies. Proc. Amer. Math. Soc. 135 (2007) 851-860. MR 2262882.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[26] Christian Bayer and Josef Teichmann. The proof of Tchakaloff's Theorem. Proc. Amer. Math. Soc. 134 (2006) 3035-3040. MR 2231629.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[27] S. J. Dilworth, Ralph Howard and James W. Roberts. A general theory of almost convex functions. Trans. Amer. Math. Soc. 358 (2006) 3413-3445. MR 2218982.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[28] Hermann Koenig and Nicole Tomczak-Jaegermann. Geometric inequalities for a class of exponential measures. Proc. Amer. Math. Soc. 133 (2005) 1213-1221. MR 2117224.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[29] Jesús Bastero, Fernando Galve, Ana Peña and Miguel Romance. Inequalities for the Gamma function and estimates for the volume of sections of $B^n_p$. Proc. Amer. Math. Soc. 130 (2002) 183-192. MR 1855637.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[30] Aicke Hinrichs. Averaging distances in finite dimensional normed spaces and John's ellipsoid. Proc. Amer. Math. Soc. 130 (2002) 579-584. MR 1862140.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 30 of 37 found      Go to page: 1 2


Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia